# SDR CALA2017072802386

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 51,296 hours, 22,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1810
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EXIT LIGHT FWD LAMP INOPERATIVE.  REMOVED AND REPLACED THE LAMP IAW AMM 33-51-15. OPS CHECKED GOOD.
